MAUDE Adverse Event Report: Braemar Manufacturing, LLC ePatch 2.5, BTH; ePatch Sensor - 2.5

Braemar Manufacturing, LLC ePatch 2.5, BTH; ePatch Sensor - 2.5
Model Number 02-02045
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged burn was initially reported on (b)(6) 2026.Patient was unable to specify whether they believed the issue was caused by the sensor or the patch, but stated the sensor was not hot.Patient was sitting and watching tv at the time of occurrence.Additional information was received on 14 august 2026 via gfe response.Patient was still unable to clarify whether they believed the burn to be from the sensor overheating or the patch.Patient described their symptoms as itchy chemical burns.Patient stated there was scarring, a red spot, and hurting.Patient stated they only experienced symptoms with one specific patch/sensor.Patient stated the monitor was warm, but enrollment shows they were sent an epatch kit which included an epatch sensor but not a monitor.No medical attention was sought.Additional information was received on 02 september 2026 via gfe response.Patient stated that no medical attention was sought for the skin injury or scar.Patient stated that the scar had not improved since initially reporting it on (b)(6) 2026.No further information to provide.

Brand Name
ePatch 2.5, BTH
Common Device Name
ePatch Sensor - 2.5
Manufacturer (Section D)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key50734184
Report Number2133409-2026-00193
Device Sequence Number10574796
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02045
Device Catalogue Number02-02045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age68 YR
Patient SexFemale